Secant numerical method
Author(s):
Prasad Prabhakar Kalijkar, Vishal Vaman Mehtre
ISSN:
2349-6002
Cite This Article:
Secant numerical methodInternational Journal of Innovative Research in Technology(www.ijirt.org) ,ISSN: 2349-6002 ,Volume 6 ,Issue 7 ,Page(s):65-66 ,December 2019 ,Available :IJIRT148845_PAPER.pdf
Keywords:
Secant method, Numerical Solutions
Abstract
In this we have studied the secant method which is used for numerical analysis. The secant method is a very effective numerical procedure used for solving nonlinear equations of the form f(x) = 0. It is derived via a linear interpolation We provide its error in closed form and analyze its order of convergence. We show that this order of convergence is greater than that of the secant method, and it increases as k increases.
Article Details
Unique Paper ID: 148845

Publication Volume & Issue: Volume 6, Issue 7

Page(s): 65 - 66
Article Preview & Download




Go To Issue



Call For Paper

Volume 6 Issue 8

Last Date 25 January 2020


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies